Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 57, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at Apr 24, 2016, 6:52 PM CDT for Kleberg County, Texas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2016, 6:52 PM CDT (23:52 UTC)
- Expired
- Apr 24, 2016, 7:17 PM CDT
- In force
- 25 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Kleberg County, TX
The radar
The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 11.9 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 411 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 477 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
932
WUUS54 KCRP 242352
SVRCRP
TXC273-250030-
/O.NEW.KCRP.SV.W.0057.160424T2352Z-160425T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
652 PM CDT SUN APR 24 2016
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL KLEBERG COUNTY IN SOUTHERN TEXAS...
* UNTIL 730 PM CDT
* AT 652 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES EAST OF
BISHOP...OR 13 MILES SOUTHEAST OF DRISCOLL...MOVING SOUTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RIVIERA BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
LAT...LON 2728 9765 2727 9768 2756 9769 2756 9752
2729 9738 2724 9759 2724 9763
TIME...MOT...LOC 2352Z 345DEG 15KT 2753 9761
HAIL...1.00IN
WIND...60MPH
$$
TE1 follow-up statement
611
WWUS54 KCRP 250017
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
717 PM CDT SUN APR 24 2016
TXC273-250027-
/O.CAN.KCRP.SV.W.0057.000000T0000Z-160425T0030Z/
KLEBERG TX-
717 PM CDT SUN APR 24 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL KLEBERG COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 2728 9765 2727 9768 2756 9769 2756 9752
2729 9738 2724 9759 2724 9763
TIME...MOT...LOC 0014Z 345DEG 15KT 2743 9758
$$
TEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 6:45 PM CDT, 7 minutes earlier.
Area forecast discussion, Apr 24, 6:45 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 645 PM CDT SUN APR 24 2016 .DISCUSSION...SEE 00Z AVIATION DISCUSSION. && .AVIATION...APPEARS CONVECTION IS COMING TO AN END SO REMOVED ALL THE THUNDER FROM THE TERMINALS. STILL A ROGUE SHOWER NORTH OF ALICE BUT THINK THIS WILL DIE ENOUGH NOT TO PUT IN TERMINAL THERE. WINDS COME UP A BIT LATER THIS EVENING BUT OVER THINK WINDS WILL BE BELOW 11 KNOTS (MAYBE HIGHER AT KCRP). STILL GOING FOR MVFR CIGS AS PREVIOUSLY ADVERTISED AROUND THE PREVIOUS TIMES. CIGS SHOULD IMPROVE AREA-WIDE BY 25/16Z WITH SOUTH WINDS AOA 11 KNOTS (LOWER AT KLRD)...THEN INCREASING AND BACKING TO SE/SSE KCRP AND KVCT (JUST BACKING AT KALI) DURING THE AFTERNOON AS THERMAL GRADIENT TIGHTENS EAST BUT SURFACE TROUGH APPROACHES KALI IN AFTERNOON. EXPECTING VFR AT KLRD THROUGH THE PERIOD WITH SE WINDS TONIGHT AND SOUTH WINDS IN THE MORNING BECOME MORE LIGHT IN THE AFTERNOON WITH TROUGH. && .PREV DISCUSSION... /ISSUED 332 PM CDT SUN APR 24 2016/ SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...WILL BASE THE FIRST COUPLE OF HOURS OF CONVECTION THIS EVENING ON RADAR TRENDS BUT OVERALL THINK THE RAIN CHANCES ARE GOING DOWNHILL FAST. WATER VAPOR IMAGERY SHOWING SOUTH TEXAS RAPIDLY GETTING ON THE BACK SIDE OF AN SLIGHTLY NEGATIVELY TILTED TROUGH...WHICH MEANS OUR AREA WILL MAINLY BE ON THE SUBSIDENCE SIDE. THUS...AM NOT TOO KEEN ON RAIN CHANCES THIS EVENING (AND EVEN LATE THIS AFTERNOON). CONFIDENCE IS ENHANCED BY LATEST 4 KM MODELS WHICH ARE SHOWING VERY ISOLATED CONVECTION EARLY THEN ENDING THINGS NO LATER THAN 01Z. UNLESS RADAR SHOWS MORE COVERAGE BEFORE ISSUANCE...WILL LIKELY GO WITH VERY ISOLATED CONVECTION THIS EVENING (AND ADJUST AFTERNOON ACTIVITY DOWNWARD ACCORDINGLY)...WITH THE BETTER CHANCES OF RAIN OVER THE NORTHEAST AND COAST. NOT A LOT IN SENSITIVE WEATHER THE REMAINDER OF TONIGHT THROUGH MONDAY NIGHT...ALTHOUGH IT WILL BE WARM AND HUMID. PARTLY CLOUDY MOST LOCATIONS TONIGHT AND MONDAY NIGHT (MAINLY CLEAR WEST)...WITH POSSIBLY MOSTLY CLOUDY INLAND EAST TOWARD MORNING. MONDAY LOOKS TO BE WARM...HUMID AND DRY. TEMPERATURES ARE EXPECTED TO HIT THE CENTURY MARK IN LAREDO AND AREAS NEAR THE RIO GRANDE...AS 850 MB TEMPERATURES WARM TO 23C-25C (GFS VERY TOASTY AT THIS LEVEL). WITH A GOOD LOW LEVEL JET MONDAY NIGHT WITH THE APPROACHING TROUGH AXIS (IMPACTS OR CONVECTION TO THE NORTH)...WINDS WILL STAY UP A BIT OVERNIGHT AND THAT SHOULD MEAN A WARM AND HUMID NIGHT. GENERALLY GOING ON THE WARM SIDE OF GUIDANCE FOR THE NEXT THREE PERIODS (AND HOPEFULLY NOT SHOWING A WARM BIAS). MARINE (TONIGHT THROUGH MONDAY NIGHT)...SCEC TONIGHT OVER THE GULF WATERS AND POSSIBLE SCA MONDAY NIGHT WITH APPROACH OF UPPER SYSTEM TO THE NORTH. FOR NOW...WILL MAINTAIN SCEC WINDS. EVENING CONVECTION WILL TAPER OFF WELL BEFORE 06Z...WITH NO RAINFALL EXPECTED AFTERWARDS. LONG TERM (MONDAY NIGHT THROUGH SATURDAY)...QUIET WEATHER EXPECTED ON TUESDAY...BUT THE REMAINDER OF THE PERIOD LOOKS PRETTY ACTIVE. BROAD UPPER DISTURBANCE MOVES INTO THE ROCKIES BY TUESDAY NIGHT WITH THE FIRST SHORTWAVE BRINGING A SLIGHT CHANCE FOR SHOWERS AND STORMS TUESDAY NIGHT AND WEDNESDAY. ADDITIONALLY...A DRY LINE WILL TRY TO PUSH ITS WAY INTO THE RIO GRANDE PLAINS...THIS COULD BE THE FOCUS FOR ADDITIONAL DEVELOPMENT IN THE AFTERNOON. SEVERAL UPPER LEVEL IMPULSES WILL CONTINUE TO AFFECT THE REGION THROUGH THE WEEKEND WITH MAINLY SLIGHT CHANCE TO LOW END CHANCE POPS FORECAST AT THIS TIME. BOTH GFS AND ECMWF KEEP THE ACTIVE PATTERN BUT DO NOT LINE UP WELL WITH TIMING AND POSITION OF CONVECTION...SO STICKING WITH A BLEND OF THE TWO. IN GENERAL THOUGH SEEMS LIKE NORTHERN AREAS WILL BE THE MORE FAVORED AREA FOR PRECIP. EXPECT A VERY WARM WEEK WITH 850 TEMPS RANGING BETWEEN 21 AND 25 WEST THROUGH THE PERIOD...THIS SHOULD TRANSLATE TO HIGH TEMPERATURES IN THE MID AND UPPER 90S WEST DAILY. FARTHER EAST EXPECT HIGHS GENERALLY IN THE UPPER 80S EXCEPT SLIGHTLY COOLER IMMEDIATELY ALONG THE COAST. MIN TEMPS GENERALLY IN THE 70S. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 72 90 74 86 74 / 20 10 10 10 20 VICTORIA 70 88 72 86 72 / 30 10 10 10 20 LAREDO 71 101 75 97 72 / 10 10 10 10 20 ALICE 70 94 72 92 74 / 10 10 10 10 20 ROCKPORT 74 85 75 83 75 / 30 10 10 10 20 COTULLA 70 99 71 94 71 / 10 10 10 10 20 KINGSVILLE 70 94 73 90 74 / 20 10 10 10 20 NAVY CORPUS 73 85 75 84 75 / 20 10 10 10 20 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && GW/86...AVIATION
Hazardous weather outlook, Apr 24, 5:05 AM CDT, 13 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 505 AM CDT SUN APR 24 2016 GMZ230-235-250-255-270-275-TXZ229>234-239>247-251015- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 505 AM CDT SUN APR 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ACROSS THE COASTAL BEND TODAY THROUGH EARLY THIS EVENING PRIMARLY EAST OF HIGHWAY 281. AN ISOLATED STRONG TO SEVERE STORM CANNOT BE RULED OUT. LARGE HAIL AND DAMAGING WINDS ARE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT...THEN SCATTERED THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH SATURDAY. A FEW STORMS MAY BECOME STRONG AT TIMES...BUT ORGANIZED SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. SMALL CRAFT ADVISORIES MAY BE NEEDED FOR MODERATE TO STRONG ONSHORE FLOW AND BUILDING SEAS FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Apr 24, 4:00 PM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
400 PM CDT SUN APR 24 2016
TXZ232-233-244-246-242200-
BEE-SAN PATRICIO-GOLIAD-REFUGIO-
400 PM CDT SUN APR 24 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SAN
PATRICIO...SOUTHEASTERN BEE...SOUTHWESTERN REFUGIO AND SOUTH CENTRAL
GOLIAD COUNTIES...
AT 359 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR SKIDMORE TO NEAR MATHIS. MOVEMENT
WAS NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
BEEVILLE...SINTON...MATHIS...SKIDMORE...ODEM...ST. PAUL...SAN PATRICIO...
EDROY...BLANCONIA...WEST SINTON...TYNAN AND PAPALOTE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
IF YOU ARE ON OR NEAR LAKE MATHIS...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
10 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...
YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
LAT...LON 2848 9730 2791 9750 2792 9762 2792 9773
2793 9775 2793 9777 2794 9776 2795 9778
2794 9780 2797 9782 2798 9780 2803 9780
2804 9781 2804 9784 2840 9779
TIME...MOT...LOC 2059Z 227DEG 18KT 2829 9771 2804 9778
TESpecial weather statement, Apr 24, 4:32 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
432 PM CDT SUN APR 24 2016
TXZ232-243>246-242230-
BEE-NUECES-SAN PATRICIO-REFUGIO-ARANSAS-
432 PM CDT SUN APR 24 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN ARANSAS...
SAN PATRICIO...SOUTHEASTERN BEE...CENTRAL NUECES AND SOUTHWESTERN
REFUGIO COUNTIES...
AT 431 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR PAPALOTE TO SAN PATRICIO. MOVEMENT
WAS SOUTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CORPUS CHRISTI...PORTLAND...ROBSTOWN...SINTON...TAFT...WOODSBORO...CORPUS
CHRISTI INTERNATIONAL AIRPORT...ODEM...GREGORY...ST. PAUL...SAN PATRICIO...
BAYSIDE...CALALLEN...BLUNTZER...WEST SINTON...CLARKWOOD...DRISCOLL
CHILDRENS HOSPITAL...CORPUS CHRISTI NORTH BEACH...COLE PARK AND
PAPALOTE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2776 9762 2776 9763 2777 9763 2793 9788
2799 9781 2803 9780 2804 9781 2804 9782
2833 9763 2818 9711 2765 9745
TIME...MOT...LOC 2131Z 296DEG 16KT 2824 9761 2796 9779
TELocal storm report, Apr 24, 5:20 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
520 PM CDT SUN APR 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HAIL 4 N ROBSTOWN 27.86N 97.66W
04/24/2016 E1.00 INCH NUECES TX TRAINED SPOTTER
QUARTER-SIZED HAIL NORTH OF ROBSTOWN REPORTED BY SPOTTER.
&&
GWILKLocal storm report, Apr 24, 5:27 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
527 PM CDT SUN APR 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM HAIL 5 NNW ROBSTOWN 27.87N 97.69W
04/24/2016 2.00 INCH NUECES TX TRAINED SPOTTER
SPOTTER REPORTED 2 AND A QUARTER INCH SIZED HAIL 5 MILES
TO THE SOUTH SOUTHWEST OF EDROY.
0520 PM HAIL 5 N ROBSTOWN 27.87N 97.66W
04/24/2016 1.00 INCH NUECES TX TRAINED SPOTTER
QUARTER SIZED HAIL IN CALALLEN.
&&
TTINSLEYSpecial weather statement, Apr 24, 6:04 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 604 PM CDT SUN APR 24 2016 TXZ242-243-242345- NUECES-KLEBERG- 604 PM CDT SUN APR 24 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NUECES AND NORTH CENTRAL KLEBERG COUNTIES... AT 603 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF ROBSTOWN...MOVING SOUTH AT 15 MPH. WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ROBSTOWN AND PETRONILA. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 2779 9770 2776 9750 2743 9751 2747 9781 TIME...MOT...LOC 2303Z 009DEG 12KT 2770 9762 TE
Special weather statement, Apr 24, 6:43 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
643 PM CDT SUN APR 24 2016
TXZ242-243-250045-
NUECES-KLEBERG-
643 PM CDT SUN APR 24 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL NUECES
AND CENTRAL KLEBERG COUNTIES...
AT 642 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF DRISCOLL TO 12 MILES
SOUTHWEST OF KINGS CROSSING GOLF COURSE. MOVEMENT WAS SOUTH AT 15
MPH.
WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
RIVIERA BEACH AND LOYOLA BEACH.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2733 9786 2765 9771 2750 9735 2726 9742
2726 9745 2725 9748
TIME...MOT...LOC 2342Z 341DEG 13KT 2759 9766 2751 9751
TEThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 10:45 PM CDT | Areal Flood Advisory | CRP | Webb | 60 min |
| Apr 24, 1:35 AM CDT | Areal Flood Advisory | CRP | La Salle, Webb | 3 hr |
| Apr 24, 12:54 PM CDT | Areal Flood Advisory | CRP | Victoria | 3 hr |
| Apr 24, 4:00 PM CDT | Special Weather Statement | CRP | San Patricio | 60 min |
| Apr 24, 4:32 PM CDT | Special Weather Statement | CRP | Nueces, San Patricio | 58 min |
| Apr 24, 4:40 PM CDT | Severe Thunderstorm Warning | CRP | Nueces, San Patricio | 35 min |
| Apr 24, 5:07 PM CDT | Severe Thunderstorm Warning | CRP | Nueces, San Patricio | 23 min |
| Apr 24, 5:11 PM CDT | Special Marine Warning | CRP | 94 min | |
| Apr 24, 5:30 PM CDT | Severe Thunderstorm Warning | CRP | Nueces, San Patricio | 45 min |
| Apr 24, 6:04 PM CDT | Special Weather Statement | CRP | Nueces | 41 min |
| Apr 24, 6:43 PM CDT | Special Weather Statement | CRP | Kleberg | 62 min |
| Apr 24, 6:54 PM CDT | Special Marine Warning | CRP | 96 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.